# SDR TVD2006F00001

- Difficulty date: October 30, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N81070
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070013
- Engine: Cont LTSIO360EB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Condition: Failed
- Location: Hyd Power Pack
- Component: Hyd Powerpack, Prestolite
- Component part number: HYC5005
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO FULLY RETRACT.  FOUND ELECTRIC MOTOR ON HYDRAULIC POWERPACK FAILED.  REPLACED POWER PACK AND LANDING GEAR FUNCTIONED PROPERLY.  (K)
